| Model Number |
04.01.0122 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
05/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19-may-2025.Lot 2207124: (b)(4) items manufactured and released on 01-jun-2022.Expiration date: 09-may-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 2 years and 3 months after primary, the patient came in reporting pain and impingement, during internal rotation, between the lesser tuberosity and the conjoint tendon.The surgeon initially performed some tissue releases and then proceeded by revising the liner (+0mm) with a +3mm liner.The surgery was completed successfully.